# SDR IPXA2017091521746

- Difficulty date: August 24, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, NR 2 PYLON BOX ASSY LT SKIN CHAFED BETWEEN YID 500 - 515 AND ZID 36 - 56.  REPAIRED IAW EA 01-5430-01-A6964, REV IR, AND  EO MD 11-5430-65689-A.   MAJOR.
